# SDR MWEA97607

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT WING LWR SKIN SURROUNDING FUEL VENT AREA STA XRS 489 TO 494  BLENDED BEYOND LIMITS.  MTC REPAIRED BY INSTALLING FILLERS AND DOUBLERS IAW DOUGLAS  TELEX SVC-ORD-0129/KJL.
